Alert archive / Oregon / Small Craft Advisories in 2016
Small Craft Advisory 67, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Jul 8, 2016, 2:31 AM PDT. It took effect at Jul 9, 2016, 11:00 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2016, 2:31 AM PDT (09:31 UTC)
- In effect from
- Jul 9, 2016, 11:00 AM PDT
- Expired
- Jul 9, 2016, 5:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
369 WHUS76 KMFR 080931 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 231 AM PDT FRI JUL 8 2016 PZZ350-370-082245- /O.NEW.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/ /O.NEW.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/ /O.NEW.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 231 AM PDT FRI JUL 8 2016 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. * WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING TO 10 TO 20 KT SATURDAY NIGHT. * SEAS...8 TO 12 FEET AT 10 SECONDS. * AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE AND MOSTLY NORTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-376-082245- /O.NEW.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 231 AM PDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 11 AM SATURDAY TO 8 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 8 PM PDT SUNDAY. * SEAS...7 TO 10 FEET AT 10 SECONDS. * AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER AND BEYOND 5NM FROM SHORE, EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
3 follow-up statements
891 WHUS76 KMFR 082125 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 225 PM PDT FRI JUL 8 2016 PZZ350-370-091030- /O.CON.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/ /O.CON.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/ /O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 225 PM PDT FRI JUL 8 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY... * WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING TO 10 TO 20 KT SATURDAY NIGHT. * SEAS...8 TO 12 FEET AT 10 SECONDS EASING TO 9 TO 11 FEET LATE SATURDAY EVENING. * AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE AND MOSTLY NORTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-376-091030- /O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 225 PM PDT FRI JUL 8 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 AM SATURDAY TO 8 PM PDT SUNDAY... * SEAS...7 TO 10 FEET AT 10 SECONDS. * AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
720 WHUS76 KMFR 090903 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 AM PDT SAT JUL 9 2016 PZZ350-370-092215- /O.CON.KMFR.SE.W.0050.160709T1800Z-160710T0600Z/ /O.CON.KMFR.SC.Y.0067.160709T1800Z-160710T0600Z/ /O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 203 AM PDT SAT JUL 9 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT SUNDAY EVENING... * WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING TO 10 TO 20 KT LATE THIS EVENING. * SEAS...8 TO 12 FEET AT 10 SECONDS EASING BELOW 8 FEET SUNDAY NIGHT. * AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE AND MOSTLY NORTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ356-376-092215- /O.CON.KMFR.SW.Y.0078.160709T1800Z-160711T0300Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 203 AM PDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT SUNDAY... * SEAS...7 TO 10 FEET AT 10 SECONDS. * AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ MAS HTTP://WWW.WEATHER.GOV/MEDFORD
706 WHUS76 KMFR 092124 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 224 PM PDT SAT JUL 9 2016 PZZ356-101030- /O.CAN.KMFR.SW.Y.0078.000000T0000Z-160711T0300Z/ /O.NEW.KMFR.SW.Y.0079.160710T0000Z-160711T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 224 PM PDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 11 PM PDT SUNDAY. * SEAS...7 TO 10 FEET AT 10 SECONDS. * AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-101030- /O.EXT.KMFR.SE.W.0050.000000T0000Z-160710T0000Z/ /O.EXT.KMFR.SC.Y.0067.000000T0000Z-160710T0000Z/ /O.EXT.KMFR.SW.Y.0078.000000T0000Z-160711T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 224 PM PDT SAT JUL 9 2016 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM PDT SUNDAY... * WINDS...SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT EASING TO 10 TO 20 KT LATE THIS EVENING. * SEAS...8 TO 12 FEET AT 10 SECONDS EASING BELOW 8 FEET SUNDAY NIGHT. * AREAS AFFECTED...ALL AREAS WILL HAVE CONDITIONS HAZARDOUS TO SMALL CRAFT. THE STEEPEST SEAS WILL BE BEYOND 3NM FROM SHORE AND MOSTLY NORTH OF BANDON. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-101030- /O.EXT.KMFR.SW.Y.0078.000000T0000Z-160711T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 224 PM PDT SAT JUL 9 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 PM PDT SUNDAY... * SEAS...7 TO 10 FEET AT 10 SECONDS. * AREAS AFFECTED...THE HIGHEST SEAS WILL BE NORTH OF PISTOL RIVER AND BEYOND 5NM FROM SHORE... EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jul 7, 10:57 PM PDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jul 7, 10:57 PM PDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Medford OR 1057 PM PDT THU JUL 7 2016 Updated Marine and Aviation sections... .UPDATE... Updates were sent earlier this evening to increase precipitation probabilities and amounts from the Cascades westward for this evening through Friday morning. && .DISCUSSION... Infrared satellite imagery and composite radar imagery clearly show a frontal boundary pushing into the Pacific Northwest this evening. Satellite imagery and recent model guidance show a wave of low pressure developing near 41N 139W this evening that is likely to send a healthy round of rainfall, by the low standards of early July, across the West Side later tonight through Friday morning. Amounts for all Oregon areas west of the Cascades should be at least a tenth of an inch during this time period, with most areas getting between 0.20" and 0.30". Amounts over portions of Eastern Douglas County and Curry County should be 0.30" to 0.60" through late Friday morning. Suffice it to say that such amounts surpass the average for a week long period this time of the year and will, along with the cooler and more humid weather expected, put a dent in fire potential for at least a few days. We'll see more precipitation Friday afternoon through Monday. Please read, below, for further details on that subject. Also, of note, is that temperatures tomorrow are expected to be about 20 degrees cooler than they were today for highs. Thus, most of those recreating in the mountains or looking for time in the sun or a dip in the water will find conditions much less inviting than was observed today. BTL && .AVIATION...For the 08/06Z TAF cycle... A cold front moving through the area will result in MVFR to IFR ceilings/VIS along and near the coast through the TAF period with partial to occasionally total terrain obscurations in the Coast Range. Across the remainder of Southwestern Oregon from the Cascades westward and from the Marble Mountains westward partial terrain obscurations are likely to become nearly total Friday morning and then partial again in the afternoon. West side valleys are likely to experience intervals of MVFR ceilings and visibilities in periods of rain overnight through the morning and showers in the afternoon. Showers will spread to the east side Friday morning with thunderstorms possible in the afternoon. Mostly VFR with partial terrain obscurations are expected there. BTL && .MARINE...Updated 1055 PM PDT Thursday, 7 July 2016... A cold front in the Coastal Waters tonight will stall over the area until it moves inland Friday evening. Another front Saturday will cause south winds to increase, likely to Small Craft Advisory levels from Gold Beach northward. This front is expected to move onshore Saturday evening. Low pressure aloft will continue showers through Sunday. High pressure is expected to briefly build in from the southwest Sunday night into Monday. Today's wave watch bulletins show NW swell about 1 foot higher than on previous run starting Saturday. This will bring combined seas to 10-12 feet Saturday night through Sunday night from Cape Blanco north. Seas are expected to subside below 10 feet by Monday. BTL/FB && .PREV DISCUSSION... /Issued 216 PM PDT THU JUL 7 2016/ DISCUSSION...Look to the west. The clouds you see herald the return of Spring.Well, not really. But the weather in Southern Oregon and Northern California will be very spring-like for the weekend, with temperatures of 15 to 20 degrees below what we would normally see in July. In fact, conditions will be much more similar to what would be seen in early May. The feature responsible for all of this is a closed upper level low that is currently digging it's way south along the coast of British Columbia. The first cold front will arrive this afternoon and evening, bringing precipitation to the coast within the next 3 hours or so, then in to the Cascades crest overnight, and to the East Side by tomorrow morning. Showers will continue through Friday as the upper low itself settles into the region, and onshore flow pumps moisture directly into the forecast area. A second front will enhance the precipitation in the late afternoon and evening. With the colder air overhead, instability will factor into the equation, and thunderstorms are possible across much of the East Side, mainly along and ahead of this reinforcing front. After a relative break in the shower activity Saturday, and slightly warmer temperatures due to slightly clearer skies, shower activity will peak once again on Sunday as the upper level low finally slides by overhead. During this time, snow levels will drop considerably. By Sunday morning, many peaks above 6000 feet or so, such as Crater Lake rim and Mount McLoughlin, are likely to have a light dusting up to a whole inch of new snow. Those participating in higher altitude activities this weekend may want to plan accordingly. Sunday will also see the coolest day of the week, with even the warmer locations within the forecast area struggling to rise above 70 for a daytime high. Overall precipitation through the weekend will not be significant, if thought about in terms of a typical Winter or Spring storm. But by July standards, this could be an extremely interesting event. All locations west of the Cascades have the potential to receive up to half an inch, with up to an inch in the Cascades and along the Coast. Much of the East Side in Oregon will see less than a half inch, with less than a quarter inch on the eastern side of Northern California. However, some of the higher peaks and ridges may see well above those amounts. Alas, by Monday and Tuesday, dreams of a cool and wet summer will awaken to what some may deem a harsh reality. Temperatures will quickly rebound to typical July values by midweek, and dry conditions will settle in once again. An exception to this rule may be some light showers along the northern periphery of the Douglas County, as another upper low slides by well to our north. Models have been inconsistent at best with this feature, so confidence in any additional rainfall is low, and have a heavy inclination to lean towards the warmer and drier solution. However, those that enjoyed the 4th of July weekend will likely enjoy the remainder of the week, as the overall pattern and resulting weather will be fairly similar to that time. -BPN && .MFR WATCHES/WARNINGS/ADVISORIES... OR...None. CA...None. Pacific Coastal Waters...None. BTL/BPN/NSK/FJB
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 2:31 AM PDT | Hazardous Seas Warning | MFR | 38 hr | |
| Jul 8, 2:31 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 3 days |
Nearby
Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.